# SDR CA121023008

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: SSD12030A
- Condition: Failed
- Location: Altitude
- Part time: 118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATC REPORTED THAT ACFT WAS NOT REPORTING MODE C.  INSPECTION OF ENCODER FOUND WATER ON THE CIRCUIT BOARD WHICH LEAD TO A SHORT.  ENCODER REPLACED.  MAINTENANCE PERSONNEL WILL INSPECT ACFT FOR ENTRY SOURCE OF WATER.
